# SDR ASAA2019071130055

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 36,079 hours, 10,630 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF43254
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11 hours, 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL FILTER BYPASS ON CLIMBOUT FROM AIRPORT. LIGHT EXTINGUISHED AFTER SHUT DOWN. GROUNDED - YES. REMOVED AND REPLACED FFDPS REF AMM 73-34-01. OPS CHECK NORMAL. PERFORMED EEC TEST AMM TASK 73-21-00-700-804-F00. TEST PASS. NO DEFECTS NOTED. PERFORMED IDLE POWER LEAK CHECK AMM TASK 70-00-00-700-801-F00. NO LEAKS DETECTED.
